# SDR REXA2016112302328

- Difficulty date: November 23, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 22,235 hours, 14,340 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670321591
- Condition: Corroded
- Location: Bs 349-379
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BS 349 - 379, RBL 9 HAS EVIDENCE OF CORROSION.  LOCATED, DRILLED, AND INSTALLED IAW SRM 51-40-11-001-001-A01, REO 670-53-00-343 REV M. AND  AMM 53-00-49-000/400-801 (A11).
